Mathematische Zeitschrift

, Volume 250, Issue 3, pp 641–655

A characterization of the Morrey-Campanato spaces

Article

DOI: 10.1007/s00209-005-0769-x

Cite this article as:
Deng, D., Duong, X. & Yan, L. Math. Z. (2005) 250: 641. doi:10.1007/s00209-005-0769-x

Abstract.

In this paper, we give a new characterization of the Morrey–Campanato spaces by using the convolution φtB*f(x) to replace the minimizing polynomial PBf of a function f in the Morrey-Campanato norm, where https://static-content.springer.com/image/art%3A10.1007%2Fs00209-005-0769-x/MediaObjects/s00209-005-0769-xflb1.gif is an appropriate Schwartz function.

Mathematics Subject Classification (2000):

42B3547G10

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Department of MathematicsZhongshan UniversityGuangzhouP.R. China
  2. 2.Department of MathematicsMacquarie UniversityAustralia